# SDR DALA2024050604958

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,904 hours, 41,595 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD ARCING. WINDOW HEAT INOP. REPLACED LEFT FLIGHT COMPARTMENT WINDSHIELD PER B717 AMM 56-11-02 420-801. (LP #5893976)
